# SDR CALA2013121293646

- Difficulty date: December 3, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 89,353 hours, 14,167 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DRIVE UNITS INOPERATIVE.  FOUND NINE EACH CIRCUIT BREAKERS OUT. UPON FURTHER INSPECTION FOUND WIRE BUNDLE WITH SEVERAL WIRES BURNED IN AFT CARGO LOWER SIDEWALL APPROXIMATELY STATION 1230.  REPAIRED SEVERAL WIRES, STATION 1220 LT SIDEWALL FLOOR LEVEL IAW WDM 25-53-22 & 25-53 -25 & SWP 20-30-12.  ALL OPERATIONS CHECKED NORMAL.
